MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A physician reported to a rxsight field representative that a patient presented in the clinic complaining of decreased vision in the right eye on (b)(6) 2023.The patient had undergone implantation of the lal on (b)(6) 2022 and had a single treatment with the light delivery device (ldd) treatment on (b)(6) 2022.However, the lock-in treatments were not performed and the patient reported that they had been driving a semi-truck across the united states for the past 18 months prior to the recent clinic visit.They also reported wearing their personal sunglasses instead of approved rxsight uv protective eyewear.Upon examining the patient's lal on (b)(6) 23, the physician noted reduced best corrected vision, anterior haze and higher order aberrations." the lal was explanted.The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
 
Event or Problem Description
A user facility reported to rxsight that a light adjustable lens (lal, sn (b)(6), +23.5d) was explanted.Rxsight's first awareness of the lal explantation event was on (b)(6) 2023.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo 92656
9492736163
MDR Report Key18040628
Report Number3012712027-2023-00095
Device Sequence Number7287882
Product Code PZK
UDI-Device Identifier00818806020746
UDI-Public01008188060207461121081517240731
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-003373
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2023
Initial Report FDA Received Date10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale